# SDR SWAA095039

- Difficulty date: August 4, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 51,787 hours, 43,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 0788A
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE PER MT.
